# SDR 9520579927

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Shutoff Vlv
- Condition: Failed
- Location: Rt Hyd Syst
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE AIRCRAFT LOST HYDRAULIC QUANTITY AND PRESSURE.  ALSO, THE LANDING GEAR WOULD NOT EXTEND USING ALTERNATE HYDRAULIC PUMP.  EXTENDED LANDING GEAR USING EMERGENCY EXTENSION LEVER.  FOUND HYDRAULIC SOLENOID SHUTOFF VALVE DAMAGED.  REPLACED THE VALVE, ENGINE PUMP, AUXILIARY PUMP, ALTERNATE PUMP, RIGHT SIDE HYDRAULIC SYSTEM FILTERS AND SERVICED RESERVOIR.  OPERATIONAL CHECK GOOD.
